Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KryptoKnight

benzaclin REALLY drying my face out

Recommended Posts

when i put some benzaclin on my face after around ONLY 1min-2min my face is dry as HELL. it will go away a bit after i put the moisturizer, but it stings. i used to just use 2.5% otc benzp, think i should go back to that??

Share this post


Link to post
Share on other sites

I was just recently put on Benzaclin, and I'm experiencing the same thing. My derm told me that it was pretty drying, so I'm not really complaining, although it certainly is an unpleasant experience. I use it PM only, and I use just a thin layer. I can't really give you much advice, but I just wanted to relate to your experience.

How long have you been on it?

Share this post


Link to post
Share on other sites

just been on it for about 4 days, ive been using other bp's, nothing as drying as this. i use it twice a day, i think i should just use it at night though...

Share this post


Link to post
Share on other sites

Give it time.. Eventually your skin wont become as dry anymore. I went from using it once a day to two times a day. I started differin at night for the redmarks and it hasn't been doing much but causing me to breakout. Anyone else have this experience?

Share this post


Link to post
Share on other sites

since benzaclin is very stinging, drying and powerful, your dermatologist will probably tell you to apply it every other day when you notice extreme dryness or flaking skin.

Share this post


Link to post
Share on other sites
Give it time.. Eventually your skin wont become as dry anymore.  I went from using it once a day to two times a day.  I started differin at night for the redmarks and it hasn't been doing much but causing me to breakout. Anyone else have this experience?

How long have you been using the Benzaclin and Differin? I ask because I've been using the D. and BC. for almost a month now and it has made me break out really bad until this point. It looks like it's starting to finally clear up. The breakout from the Differin was pretty damn bad, tons of whiteheads in all my problem areas but it looks like its starting to go away.

Share this post


Link to post
Share on other sites

I have been using the benzaclin since december. It cleared me up pretty well... the differin has been about a week I would say.... I just dont want to start using something that would make me break out first b/c then i will have those red marks forever!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×